I have MS and my neurologist said that that was a choice for fatigue. She said ther were several choices we could try though. She choose to try me on Provigil, for me it was an excellent choice as it has made a huge difference. Some days when I am staying home with nothing to do or planned I won't take it and I sure can trll the difference. I hope you find something that works for you. Good luck. I have been living with MS for ten years and have been lucky. Between taking AVonex and Provigil my relapses are very few and far between. and also not severe. tjbj
I have been using Adderall (adderrall) for quite awhile for Narcolepsy. It works great. However, all of the sudden my blood pressure started to go up. I am not sure if the long term use of Adderall (adderrall) is the reason, but while investgating information, I found out that Canada does not allow the use of Adderall (adderrall) because of side effects. I just switched to Concerta today. I'll let you know of my results if you wish. karen
Was it hard to get off Adderall (adderrall)? I heard it is like crack cocaine in terms of addiction.
I have been considering Adderall (adderrall) because of my extreme fatigue and my inability to tolerate Provigil for more than about one day per week (gives me heart symptoms - chest fullness if I take it more often). I sure do look forward to Mondays though (that is the day of week I usually take it). I even feel the effects of the Provigil the next day (though not nearly as strong). Actually the Provigil fades out about 8 hours after I take it, but I sure do sleep well that night! The next day, I have slightly more energy than usual. I love Provigil, but, due to the chest fullness, can't use it very often so that is why I was considering Adderall (adderrall) (I'm also ADD).
In your opinion, how did the Adderall (adderrall) compare to the Provigil in terms of fatigue reduction?
I tried Provigil at one time, but I never could tell that it did anything. Adderall (adderrall) is by far the strongest I think that I have tried. If you have troulbe with your heart from provigil, I would doubt that you could use the adderall (adderrall) at all. I didn't have any trouble switching off of Adderall (adderrall) though. ~K
Thanks for the input. Maybe it was Ritalin, not Adderal, I was thinking of in terms of addiction. I heard Ritalin gives a lot of energy. I think Ritalin was banned in Canada.
I don't understand why, if my cardiologist says I'm okay, I should have chest fullness feeling with Provigil. I was told Provigil isn't even supposed to stress the heart. Also, I have that same feeling of chest fullness, but to a lesser extent, with Amantadine. Too much coffee causes me palpitations.
Sheesh! What am I supposed to use for energy - 23-hour daily napping?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.